Alert archive / Nebraska / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 349, NWS North Platte, NE

August 5, 2013Lincoln County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Aug 5, 2013, 5:40 PM CDT for Lincoln County, Nebraska. It was in force for 50 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 5, 2013, 5:40 PM CDT (22:40 UTC)
Expired
Aug 5, 2013, 6:30 PM CDT
In force
50 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Lincoln County, NE

The radar

The North Platte radar (KLNX), 124 km from the middle of the area, began a volume at 22:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 5, 5:50 PM CDTHAIL 14 N Wellfleet, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 10.7 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2013-08-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2392 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2013-08-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 123 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2392 J/kg
Mixed-layer CIN
-185 J/kg
Mixed-layer LCL
906 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
123 m²/s²
0-3 km storm-relative helicity
132 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

747 
WUUS53 KLBF 052240
SVRLBF
NEC111-052330-
/O.NEW.KLBF.SV.W.0349.130805T2240Z-130805T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
540 PM CDT MON AUG 5 2013

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL LINCOLN COUNTY IN SOUTHWEST NEBRASKA...

* UNTIL 630 PM CDT

* AT 535 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WELLFLEET...
  AND MOVING NORTHEAST AT 10 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF SOUTHERN LINCOLN COUNTY.

THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 52 AND 71.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4094 10090 4099 10049 4070 10061 4070 10091
TIME...MOT...LOC 2241Z 226DEG 11KT 4080 10078

HAIL...1.00IN
WIND...60MPH

$$

COLE
2 follow-up statements
379 
WWUS53 KLBF 052304
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
604 PM CDT MON AUG 5 2013

NEC111-052330-
/O.CON.KLBF.SV.W.0349.000000T0000Z-130805T2330Z/
LINCOLN NE-
604 PM CDT MON AUG 5 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
LINCOLN COUNTY UNTIL 630 PM CDT...

AT 556 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES SOUTH OF
LAKE MALONEY STATE RECREATION AREA...AND MOVING NORTHEAST AT 25 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...TRAINED WEATHER SPOTTERS.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF CENTRAL LINCOLN COUNTY.

THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 59 AND 70.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4075 10059 4081 10090 4094 10090 4099 10049
TIME...MOT...LOC 2305Z 205DEG 21KT 4096 10070

HAIL...1.00IN
WIND...60MPH

$$

COLE
255 
WWUS53 KLBF 052330
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
630 PM CDT MON AUG 5 2013

NEC111-052340-
/O.EXP.KLBF.SV.W.0349.000000T0000Z-130805T2330Z/
LINCOLN NE-
630 PM CDT MON AUG 5 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL LINCOLN COUNTY
HAS EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

LAT...LON 4075 10059 4081 10090 4094 10090 4099 10049
TIME...MOT...LOC 2330Z 205DEG 21KT 4109 10062

$$

COLE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 5, 3:53 PM CDT, 1 hour 47 minutes earlier.

Area forecast discussion, Aug 5, 3:53 PM CDT, 1 hour 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
353 PM CDT MON AUG 5 2013

.SYNOPSIS...
THE DEEP HUDSON BAY LOW WILL SEND A LOBE OF ENERGY THROUGH THE NRN
PLAINS WHICH SHOULD BE TO PRODUCE STORM DEVELOPMENT ACROSS THE
CNTL PLAINS TONIGHT AND TUESDAY. THEREAFTER THE UPPER LOW SHIFTS
EAST TOWARD THE CANADIAN MARITIMES AND SHIFTS THE BEST FORCING FOR
RAINFALL INTO THE OHIO VALLEY. THIS THEN OPENS UP THE FORECAST
AREA TO A MORE SUBTROPICAL INFLUENCE. THIS IS NOTED BY A
SUBTROPICAL DISTURBANCE WHICH WILL PASS THROUGH SRN NEB WEDNESDAY
AND THURSDAY.

&&

.DISCUSSION...

TONIGHT AND TUESDAY...SEVERAL OUTFLOW BOUNDARIES RESIDE LATE THIS
AFTERNOON ACROSS WESTERN AND NORTH CENTRAL NEBRASKA. ONE BOUNDARY
EXTENDS FROM NORTH OF BROKEN BOW WESTWARD TO NORTH OF
OGALLALA...WITH CUMULUS CLOUDS DEVELOPING ALONG THE BOUNDARY.
CONDITIONS ARE VERY UNSTABLE TO THE SOUTH OF THIS BOUNDARY ACROSS
SOUTHWEST NEBRASKA. SHEAR IS MORE THAN ADEQUATE TO SUSTAIN STRONG
AND PERHAPS SEVERE STORMS...SO WILL CONTINUE THE MENTION IN THE
FORECAST FOR THIS EVENING ACROSS WESTERN AND SOUTHWEST NEBRASKA
INVOF THE AFOREMENTIONED BOUNDARY. OTHER STORMS MAY DEVELOP ALONG
THE HIGHER TERRAIN IN WYOMING AND MOVE EAST-SOUTHEAST INTO WESTERN
AND NORTH CENTRAL NEBRASKA THIS EVENING AND OVERNIGHT. WILL RAISE
CHANCES FOR RAIN JUST A BIT ACROSS NORTHERN NEBRASKA TO ACCOUNT
FOR THIS SCENARIO.

TUESDAY A COLD FRONT WILL MAKE IT/S WAY SOUTHEAST INTO THE AREA.
TIMING LOOKS FAVORABLE FOR T-STORM DEVELOPMENT ALONG THE
FRONT...ESPECIALLY ALONG A LINE FROM VALENTINE TO OGALLALA AND
POINTS SOUTHEAST. OTHERWISE ANOTHER WARM AND MUGGY DAY...WITH HIGHS
IN THE 80S TO NEAR 90 DEGREES.

TUESDAY NIGHT THROUGH THURSDAY...
THE MODEL CONSENSUS IS HOLDING MOST OF TUESDAYS CONVECTION EAST OF
THE FCST AREA AS A RESULT OF THE FRONTAL LOCATION. ANOTHER MCS IS
EXPECTED TO MOVE THROUGH THE MISSOURI BASIN TONIGHT WHICH IN
ADDITION TO THE CONVECTION ELSEWHERE...SHOULD HELP DRIVE THE COLD
FRONT AND FOCUS FOR STORM DEVELOPMENT FARTHER SOUTH AND EAST. THUS
OUR RAIN CHANCES TUESDAY EVENING ARE ISOLATED TO SCATTERED AND THAT
MIGHT BE GENEROUS.

ANOTHER CHANCE OF RAIN DEVELOPS WEDNESDAY THROUGH THURSDAY
MORNING. THE MODELS ARE TAKING A SUBTROPICAL DISTURBANCE...CURRENTLY
ACROSS NRN OLD MEXICO AND ARIZONA...NORTH THROUGH THE CNTL ROCKIES
AND THEN EAST THRU NERN COLO...KS AND SWRN NEB. CHC POPS ARE IN
PLACE...MAINLY SOUTH OF INTERSTATE 80. THINGS COULD GET INTERESTING
IF THE SRN DISTURBANCE IS ABLE TO PHASE WITH A NRN STREAM. THIS
WOULD CAUSE THE SYSTEM TO LIFT FARTHER NORTH AND PRODUCE HEAVIER
RAINFALL ACROSS THE FCST AREA. THE NAM WAS SHOWING FOR A FEW MODEL
RUNS BUT HAS FALLING IN LINE WITH THE  CONSENSUS WHICH SHOWS SOME
PRETTY GOOD RAIN ACROSS SRN NEB LATE WEDNESDAY NIGHT AND THURSDAY.
THE 12Z GFS ENSEMBLE HOWEVER SHOWS A GOOD RAIN CHANCE ALONG AND
SOUTH OF INTERSTATE 80 THROUGH SCNTL NEB.

HIGHS IN THE UPPER 70S TO MOSTLY LOWER 80S ARE EXPECTED WEDNESDAY
AND THURSDAY WITH LOWS IN THE 50S TO AROUND 60. A PIECE OF THE VERY
COOL SFC HIGH PRESSURE SYSTEM ACROSS NRN CANADA WILL DROP SOUTH
THROUGH THE UPPER MIDWEST AND GET DRAWN WEST THROUGH THE FCST AREA
BY A NEW SFC LOW PRESSURE SYSTEM FORMING ACROSS THE NRN HIGH PLAINS.
THIS LOW WILL MOVE INTO SOUTH DAKOTA THURSDAY MORNING AND THE
ATTENDANT 700MB WARM FRONT COULD PERHAPS DRAW SOME OF THE CONVECTION
FROM THE KANSAS SYSTEM INTO NCNTL NEB. SEVERAL OF THE MODELS
INCLUDING THE 00Z GFS ENSEMBLE SHOW A CLOSED 700 MB FORMING ACROSS
THE CORNER OF SW NEB THURSDAY MORNING. GIVEN THE MOISTURE
ALOFT...THIS COULD BE A VERY GOOD SIGNAL FOR RAINFALL.

THURSDAY NIGHT THROUGH MONDAY...COLLECTIVELY...THE MODELS ARE DRIER
TODAY FORECASTING AROUND 1/2 INCH OF RAINFALL. A STATIONARY FRONT
WILL STILL SET UP FROM KANSAS NORTHWEST UP THE HIGH PLAINS. THE 12Z
GFS ENSEMBLE SHOWS A NICE RAIN EVENT COVERING SRN NEB THURSDAY WITH
THE SUBTROPICAL DISTURBANCE BUT THEN GOES SILENT FRIDAY AND BEYOND.
THE ECM SHOWS THE WESTERLIES WILL CONTINUE TO PIPE SUBTROPICAL
MOISTURE THROUGH THE CNTL PLAINS. THE UPPER LEVEL FLOW AT 500 MB
CONTINUES BLOCKED AND MOSTLY UNCHANGED WHILE THE 300 MB FLOW TAKES A
MORE SUBTROPICAL ROUTE THROUGH NEB WHICH SHOULD FAVOR A WETTER
PATTERN THAN INDICATED. EVEN HPC HAS TURNED OFF THE MONSOON ACROSS
KS AND OPENED IT UP FARTHER EAST ACROSS THE OHIO VALLEY. IT LOOKS
LIKE THE SUBTLE SHIFT EAST IN THE HUDSON BAY LOW TOWARD THE
MARITIMES HAS MOVED THE NRN STREAM 300 MB JET EAST AND TAKEN THE
BEST FORCING AWAY FROM THE PLAINS. THUS WE WOULD LIKELY SEE DIURNAL
FORCING OFF THE FRONT RANGE...BLACK HILLS AND SNOWY RANGE FOR STORM
DEVELOPMENT. THE FORECAST USES MOSTLY ISOLATED POPS GIVEN THIS
FORCING AND SHOWS A GRADUAL WARMING/MOISTENING TREND ASSOCIATED WITH
THE STATIONARY FRONT DRAPED THROUGH THE PLAINS.

&&

.AVIATION...
SCT TSTMS ARE EXPECTED THIS EVENING AND OVERNIGHT ACROSS WESTERN AND
NORTHERN NEBRASKA...OTHERWISE VFR CONDITIONS ARE EXPECTED OUTSIDE OF
ANY TSTM ACTIVITY. SFC WINDS WILL BE LIGHT...GENERALLY FROM THE EAST
TO SOUTHEAST AT 10 KTS OR LESS...HOWEVER ERRATIC AND GUSTY WINDS
LIKELY AROUND ANY TSTM.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SHORT TERM...TAYLOR
LONG TERM...CDC
AVIATION....TAYLOR
Hazardous weather outlook, Aug 5, 11:48 AM CDT, 5 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1148 AM CDT MON AUG 5 2013

NEZ004>010-022>029-035>038-056>059-069>071-094-061700-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
1148 AM CDT MON AUG 5 2013 /1048 AM MDT MON AUG 5 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING ACROSS NEARLY ALL OF WESTERN AND CENTRAL NEBRASKA.
THUNDERSTORMS MAY DEVELOP NEAR A WARM FRONT ACROSS SOUTHWEST
NEBRASKA LATE THIS AFTERNOON. OTHER STORMS ARE EXPECTED TO MOVE
SOUTHEAST INTO THE AREA THIS EVENING FROM THE HIGHER TERRAIN TO
THE WEST. SOME OF THE STORMS COULD BE SEVERE...WITH LARGE HAIL
AND DAMAGING WIND GUSTS THE MAIN CONCERNS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TUESDAY AND
TUESDAY NIGHT IN CENTRAL AND NORTH CENTRAL NEBRASKA.
THUNDERSTORMS
ARE EXPECTED TO DEVELOP DURING THE AFTERNOON AS A COLD FRONT DROPS
SOUTH INTO THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING
ACROSS PORTIONS OF WESTERN AND CENTRAL NEBRASKA.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

TAYLOR

In the hours before

Special weather statement, Aug 5, 4:50 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
450 PM CDT MON AUG 5 2013

NEZ059-070-071-052230-
FRONTIER NE-HAYES NE-LINCOLN NE-
450 PM CDT MON AUG 5 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LINCOLN...NORTHEASTERN
HAYES AND NORTHWESTERN FRONTIER COUNTIES UNTIL 530 PM CDT...

AT 443 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES SOUTH OF DICKENS...OR 13 MILES NORTH OF
HAYES CENTER...MOVING SOUTHEAST AT 5 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  MARENGO...
  HAYES CENTER STATE WILDLIFE MANAGEMENT AREA...

THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 48 AND 51.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

CDC
Special weather statement, Aug 5, 5:33 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
533 PM CDT MON AUG 5 2013

NEZ038-052315-
CUSTER NE-
533 PM CDT MON AUG 5 2013

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CUSTER COUNTY UNTIL 615
PM CDT...

AT 530 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES SOUTHWEST OF CALLAWAY...OR 18 MILES
SOUTHEAST OF ARNOLD...MOVING NORTHWEST AT 5 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MAINLY RURAL AREAS OF WESTERN CUSTER COUNTY.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

CDC
Special weather statement, Aug 5, 5:35 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
535 PM CDT MON AUG 5 2013

NEZ059-052315-
LINCOLN NE-
535 PM CDT MON AUG 5 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LINCOLN COUNTY UNTIL 615
PM CDT...

AT 526 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES WEST OF WELLFLEET...OR 19 MILES NORTHWEST
OF CURTIS...MOVING NORTHEAST AT 10 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  WELLFLEET...

THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 52 AND 66.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

CDC

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 5, 6:00 PM CDTSevere Thunderstorm WarningLBFHayes45 min
Aug 5, 6:29 PM CDTSevere Thunderstorm WarningLBFLincoln46 min
Aug 5, 6:37 PM CDTSevere Thunderstorm WarningLBFHayes38 min
Aug 5, 6:51 PM CDTSevere Thunderstorm WarningLBFChase39 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.